Article

BIT Numerical Mathematics

, Volume 1, Issue 4, pp 286-289

On the tabulation of indefinite integrals

  • P. WynnAffiliated withMathematisch Centrum

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

A number of efficient methods have been developed for the numerical solution of linear second order differential equations from which the term involving the first derivative is absent. The function
satisfies such an equation. This fact is of material assistance in the tabulation of indefinite integrals.